Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Mild nausea, loss of appetite, weakness, loose stools. Taking contraceptive pills. Causes for symptoms?

For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel movements, congested nose but not painful or anything. It is hotter here have kept water up and in aircon but still have flashes etc. On contraceptive pill and only day 11 of hormone pill so shouldn t be risk of pregnancy. Last period normal.
Wed, 6 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
General Surgeon 's  Response
Hi.

Nausea, loose stools, fainting on walking can be due to gastroenteritis.
Congested nose can indicate towards viral cause as a possibility.
Feeling hot in spite of air conditioning indicates infection has spread into blood also.
Hence I would advise you the following:
Consult your Doctor for examination and clinical evaluation.
Get the stool and blood tested.
If there is bacterial infection then you need a course of an antibiotic, probiotics and Metronidazole.
Fluid and electrolyte replacement if there is no vomiting.
Take Omeprazole and Domperidone to control nausea.
Use only boiled for 20 minutes and cooled water.
Continue the pills unless told otherwise by your Doctor.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. T Chandrakant,
General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. I m a 22 years old female. 7 weeks ago I was having protected sex (using a male condom) when the condom slipped and got stuck inside me. It took me 3 hours until I figure out how to get it out and I did. The intercourse was only 3 days after the end of my previous period and when we noticed the condom had slipped we didn t go through with the intercourse and there was no ejaculation. Just to be safe, however, I decided to take the emergency contraceptive pill (Contraplan II: levonorgestrel is the active ingredient). This was my second time ever taking this pill - the first time I took it was 2 months before that. 5 days after taking the pill I experience heavy vaginal bleeding for 4 days. There was protected sex after that incident. My period was 9 days later (counting from the period preceding it, not the bleeding after the pill) but I did get the period after all. 2 days before I got the period, when I started having a pregnancy scare, I took a quantitative blood test and it was negative. It is now 2 weeks since that period. 2 days ago I started experiencing lower abdominal pain (that is normal though in my case because I have IBS). My back sometimes hurts and so do my shoulders. The symptom that got me worried is that my left breast started hurting around the nipple and I noticed very light lactation yesterday. Light in the sense that a) It is not milky, but it is not clear either, and b) the quantity is little, I actually have to squeeze the nipple for the discharge to come out and when it does, it is barely a drop. I went to see a gynecologist today. She ordered a blood test to test the prolactin level. I asked for an ultrasound to check for an ectopic pregnancy. She conducted it and said there was no ectopic pregnancy. She told me that my ovary was very active though. I am yet to do the blood test and the urine test she asked for. I just want to check that this means I definitely do not have an ectopic pregnancy. And if not, what can the reason behind the lactation be? Is it related to the contraceptive pill at all? Thank you.

doctor1 MD

I was on Jasmin pills for for years and I suffered very strong headaches. I stopped taking them in October but since then I started loosing my hair dramatically! I did overall health check but it says that i am perfectly healthy. I think this may have something to do with the hormones? I need to take contraceptive pills again but don t want the Jasmine ones..any suggestions? which pills could help to avoid further hair loss?

doctor1 MD

hi. I have recently started using Ginette as a contraceptive and my breasts are swollen and big as though I am pregnant and I have a nausea sensations after every meal...I have had unprotected sex recently and I m not sure whether I am pregnant or it s the pill....but i haven t missed my upcoming period. is this normal?

Recent questions on  Combined oral contraceptive pill

doctor1 MD

Hi. I am currently on the loestrin 24fe. My period just ended earlier this week from last week., nothing really heavy. I had intercourse with my boyfriend and experienced some light bleeding. Is this normal for this birth control as I know sometimes this can be associated with certain birth control pills...

doctor1 MD

hi. i had a baby in october. when she was 3 weeks old i had the pill injection. i have had 3 altogether but have now decided i want another baby. it should be due again next week. i have heard stories that the more injections you have, the longer it takes to conceive. is that true?

doctor1 MD

Hi, I m 20 years old and a month ago stopped taking Citalopram. Since then I have had no period but slight menstrual cramping, when on the drug I was having almost a constant period... Is it normal for my periods to stop like this? I m also on the birth control pill.

doctor1 MD

I had my LAST period on the 7th of march and took an i-pill or emergency contraceptive pill on the 13th of march my usual cycle is on 25days therefore was expecting next one on 1st or 2nd of april But it started on 21of APRIL and only a few drops happen daily still goin on...took pregnancy tests too two of them in between but they were negetive

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why